# SDR 97ZZZM812

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 986.5-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION (C53-107-01) ON SEAT TRACK STATION 986.5-1016 RBL 45, WL 208.  REMOVED AND REPLACED CORRODED SEAT TRACK STATION 986.5-1016 RBL 45, WL 208.  (M)
